# SDR MASA97143

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2LA00734480
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK, MAINTENANCE FOUND THE EMREGENCY EXIT SIGN AT ROW 4 HAD FALLEN OFF.  MAINTENANCE RESECURED THE EMERGENCY EXIT SIGN.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
